After reading all the comments I feel I must stress a point one person made. We are responsible for our own lives. All medicine packaging comes with an information sheet. The warnings in Champix's sheet clearly mentions depression and suicidal thoughts and tendencies. I am on my third course of Champix in 2 years. The first time I took champix I got very depressed and had suicidal tendencies. I stopped taking it but still smoked 5 or so cigarettes a day. The second time I took champix, about 6 months later, I was very aware of the side affects, kept busy and only took it with a meal. The side affects I experienced was aching muscles, bloated stomach and very very cold feet. The pervasive dark feeling was present but not as bad as the first time.. I stopped smoking completely after 4 weeks, but did not finsih the course of three months. I smoked again maybe one a day after a while and a year later decided to try again. I still suffer from cold feet and aching calves and ankles but I combat that really bad feeling with a meal when I take the tablet and I lie down for an hour in the morning immediately after taking the tablet, as it seems to worse in the mornings. I have stopped smoking completely and will try to finish the course this time, although the stiff calves and ankles and cold feet are getting to me. I would recommend Champix, but read the pamphlet and if depression starts, not only stop taking it but contact your doctor.
Cancel reply to comment
This site complies with the HONcode standard for trustworthy health information: verify here.
News-Medical.Net provides this medical information service in accordance
with these terms and conditions.
Please note that medical information found
on this website is designed to support, not to replace the relationship
between patient and physician/doctor and the medical advice they may provide.